MathSciNet Relay Station
MathSciNet bibliographic data
MR2674088 47H10 (54E40 54H25)
Choudhury, Binayak S.; Kundu, Amaresh A coupled coincidence point result in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 73 (2010), no. 8, 2524–2531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement